# SDR SWAA2020101322369

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 29,814 hours, 12,824 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR FORWARD BULKHEAD AT BS 540 VAPOR BARRIER CRACKED IN TWO (2) LOCATIONS.  PERFORMED INTERIM REPAIR, PER REPAIR 57 EA-07683.  FOR FURTHER CORRECTIVE ACTION, REF 943 & V005123.  REPETITVE ACTION REQUIRED: REMOVE ALUMINUM FOIL TAPE AND PERFORM DETAILED VISUAL INSPECTION OF THE CRACK FOR ANY ADDITIONAL DAMAGE OR GROWTH.  IF ADDITIONAL DEFECTS ARE NOTED CONTACT SERVICE ENGINEERING.  IF NO DEFECTS ARE NOTED REAPPLY SPEED TAPE.  RESOLVED ON W/O: 661954 TASKCARD: N/R-00001; RESOLVED ON W/O: 618615 TASKCARD: N/R-00001; RESOLVED ON W/O: 670844 TASKCARD: N/R-00002; RESOLVED ON W/O: 660284 TASKCARD: N/R-00001; RESOLVED ON W/O: 661954 TASKCARD: N/R-00001; RESOLVED ON W/O: 618615 TASKCARD: N/R-00001; RESOLVED ON W/O: 677193 TASKCARD: N/R-00001; RESOLVED ON W/O: 685157 TASKCARD: N/R-00001; RESOLVED ON W/O: 660284 TASKCARD: N/R-00001; RESOLVED ON W/O: 661954 TASKCARD: N/R-00001; RESOLVED ON W/O: 618615 TASKCARD: N/R-00001; RESOLVED ON W/O: 670844 TASKCARD: N/R-00002; RESOLVED ON W/O: 660284 TASKCARD: N/R-00001; RESOLVED ON W/O: 661954 TASKCARD: N/R-00001; RESOLVED ON W/O: 618615 TASKCARD: N/R-00001; RESOLVED ON W/O: 677193 TASKCARD: N/R-00001; RESOLVED ON W/O: 693740 TASKCARD: N/R-00001; RESOLVED ON W/O: 694140 TASKCARD: N/R-00001; RESOLVED ON W/O: 701943 TASKCARD: N/R-00003.
